# SDR SAJF2020031609013

- Difficulty date: March 15, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N18720
- Make and model: Boeing 747409F
- Aircraft serial: 33733
- Aircraft time: 63,749 hours, 11,589 cycles
- Engine: Ge CF680C2B1F
- Engine time: 56,271 hours, 11,916 cycles
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 3 Engine
- Part time: 56,271 hours, 11,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: E, O

## Discrepancy

CREW SATCOM INFO AROUND 10,000 FEET A/C FEEL VIBRATION AND CHECK ENGINE-3 LPT VIBRATION SHOW 5.0 AT N2 98% N1 66%. CREW MANUAL SHUT DOWN ENG-3 PER QRH PROCEDURE AND ATB. 1.AFTER LANDING, VISUAL CHECK THE ENGINE EXHAUST AREA FOUND METAL CHIPS AND LPT 5TH BLADES DAMAGED. 2. MOC SEND AOG TEAM AND SPARE ENGINE TO JFK FOR REPLACING THE ENGINE. 3. THE ROOT CAUSE WILL BE FURTHER IDENTIFY AFTER ENGINE SHIP BACK TO TPE FOR FURTHER DISASSEMBLY.
